# SDR CA960612034

- Difficulty date: October 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Aerosp ATR-42
- Engine: Pwa PW121
- System (JASC): 7250 · Turbine Section
- Part: Power Turbine
- Part number: 310882301
- Condition: Blade Shifted
- Location: 1st Stage Disc
- Part time: 13,690 hours
- Stage of operation: CR
- Nature of condition: R
- Precautionary procedure: A, E

## Discrepancy

(CAN)IN FLIGHT SHUTDOWN DUE TO INTERNAL FAILURE.  THE PRIMARY FAILURE WAS FOUND TO BE A BLADE SHIFT IN THE 1ST STAGE POWER TURBINE DISC AND BLADE ASSEMBLY.  AN ECHELON OF FIVE BLADES MOVED FORWARD IN THE ROOT FLEXING UNTIL THE LEAD BLADES CONTACTED THE 1ST STAGE PT STATOR ASSEMBLY.  THIS RESULTED IN THE FRACTURE OF THE STATOR INTO SEGMENTS AND INGESTION OF THE PARTS BY THE POWER TURBINE.
